# SDR R61A2022042500304

- Difficulty date: April 11, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 35,357 hours, 22,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Splice
- Part number: 17065764005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L CORRODED BETWEEN FRAMES 88-89. PERFORMED STRINGER 21L REPAIR BETWEEN FR83 AND FR90 REF ETD2022-170-013734
